Bulletin of the American Mathematical Society

Groups of dimension 1 are locally free

John Stallings

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 74, Number 2 (1968), 361-364.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183529548

Mathematical Reviews number (MathSciNet)
MR0223439

Zentralblatt MATH identifier
0157.05302

Citation

Stallings, John. Groups of dimension 1 are locally free. Bull. Amer. Math. Soc. 74 (1968), no. 2, 361--364. http://projecteuclid.org/euclid.bams/1183529548.


Export citation

References

  • 1. S. Eilenberg and T. Ganea, On the Lusternik-Schnirelmann category of abstract groups, Ann. of Math. 65 (1957), 517-518.
  • 2. A. G. Kurosh, The theory of groups, Transl, by K. A. Hirsch, Chelsea, New York, 1956.
  • 3. J.-P. Serre, Sur la dimension cohomologique des groupes profinis, Topology 3 (1965), 413-420.
  • 4. C. T. C. Wall, Poincaré complexes. I, Ann. of Math. 86 (1967), 213-245.